logo AFST

Degrés de liberté des moyennes de convolution préservant la réalité
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 377-420.
@article{AFST_2004_6_13_3_377_0,
     author = {Even, Christian},
     title = {Degr\'es de libert\'e des moyennes de convolution pr\'eservant la r\'ealit\'e},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {377--420},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 13},
     number = {3},
     year = {2004},
     doi = {10.5802/afst.1074},
     zbl = {1103.44003},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1074/}
}
Christian Even. Degrés de liberté des moyennes de convolution préservant la réalité. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 377-420. doi : 10.5802/afst.1074. https://afst.centre-mersenne.org/articles/10.5802/afst.1074/

[1] Candelpergher ( B.), Nosmas (J.C.), Pham (F.). - Une approche de la résurgence, Actualités mathématiques, Hermann (1993). | MR 1250603 | Zbl 0791.32001

[2] Candelpergher ( B.). - Une introduction à la résurgence , Gazette des mathématiciens, SMF, n°42 (1989). | Zbl 0825.30006

[3] Chari (V.) , Pressley ( A.). - A guide to Quantum groups, Cambridge University Press (1994). | MR 1300632 | Zbl 0839.17009

[4] Ecalle (J.). - Recent advances in the analysis of divergence and singularities . to appear in the Proc. of the July 2003 Montreal Summer School on Singularities and Normal Forms, C. Rousseau, Yu. S. Ilyashenko ed., Kluwer. | MR 2083246

[5] Ecalle (J.). - Well-behaved convolution averages and their applications to real resummation, to appear.

[6] Ecalle (J.). - Well-behaved convolution averages and their applications to real resummation : in [18].

[7] Ecalle (J. ). - Les fonctions résurgentes, vol.1, algèbres de fonctions résurgentes, Publ. Math. Orsay (1981). | Zbl 0499.30034

[8] Ecalle (J.). - Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Actual. Math, Hermann, Paris (1992). | MR 1399559

[9] Ecalle (J.). - Six lectures on transseries, analysable functions and the constructive proof of Dulac's conjecture, D.Schlomiuk (ed.), Bifurcations and peri- odic orbits of vector fields, Kluwer Academic Publishers ( 1993). | MR 1258519 | Zbl 0814.32008

[10] Ecalle (J.) , Menous ( F.). - Well-behaved convolution averages , The Stokes Phenomenon and Hilbert's 16th Problem, eds B.L.J. Braaksma, G.K. Immink, M. van der Put, World Scient. Publ. (1995).

[11] Even (C.). - Étude d'une fonction remarquable associée aux moyennes de convolution, Annales de l'Institut Fourier, 49(2), p. 687-705 (1999). | Numdam | MR 1697377 | Zbl 0921.47003

[12] Gessel (I.M. ). - Multipartie P-partitions and inner products of Skew Schur functions, Combinatorics and Algebra ( Boulder, Colo.) (Providence, RI), Amer. Math. Soc. (1984). | MR 777705 | Zbl 0562.05007

[13] Guichardet ( A. ). - Groupes quantiques, InterÉditions/CNRS Éditions (1995). | MR 1768161

[14] Kassel (C.). - Quantum groups, Springer-Verlag (1995). | MR 1321145 | Zbl 0808.17003

[15] Krob (D.) , Gelfand ( I.M.), Lascoux (A.), Leclerc (B.), Retakh (V.S.), and Thibon (J.-Y.). - Noncommutative symmetric functions, Advances in Mathematics , 112(2), p. 218-348 (1995). | MR 1327096 | Zbl 0831.05063

[16] Malvenuto ( C. ). - Produits et coproduits des fonctions quasi-symétriques et de l'algèbre des descentes, Laboratoire de combinatoire et d'informatique mathématique (LACIM), Université du Québec, Montréal, 16, p. 967-982 (1995).

[17] Malvenuto ( C.), Reutenauer (C.). - Duality between Quasi-Symmetric Functions and the Solomon Descent Algebra, Journal of Algebra , 177, p. 967-982 (1995). | MR 1358493 | Zbl 0838.05100

[18] Menous (F.). - Les bonnes moyennes uniformisantes et leurs applications à la resommation réelle, Thèse de doctorat, Paris XI Orsay (1996).

[19] Menous (F. ). - Les bonnes moyennes uniformisantes et une application à la resommation réelle, Annales de la Faculté des Sciences de Toulouse, VIII(4), p. 579-628 (1999). | Numdam | MR 1815157 | Zbl 0972.40001

[20] Menous (F.). - Well-behaved averages, Random walk on R with "linear exponential law" and rooted-oriented trees, Prépublications d'Orsay, 2000-16 (2000).

[21] Menous (F.). - Random walk on R and ordered trees, Prépublication (2001).

[22] Racinet (G. ). - Séries génératrices non commutatives de polyzetas et associateur de Drinfeld, Thèse de doctorat, Université de Picardie-Jules-Verne, cf. p. 60.

[23] Reutenauer ( C. ). - Free Lie Algebras, Oxford University Press (1993). | MR 1231799 | Zbl 0798.17001